Title

Uniqueness theorem for ordinary differential equations with Hölder continuity

Document Type

Article

Publication Date

9-27-2012

Publication Source

Pacific Journal of Mathematics

Volume

263

Issue

no. 2

Inclusive pages

2228–2244

DOI

10.2140/pjm.2013.263.453

ISBN/ISSN

0030-8730

Abstract

We establish some uniqueness results near 0 for ordinary differential equations of the type u (n) (t) = f(u(t)) which satisfies u(0) = u 0 (0) = · · · = u (m−1)(0) = 0 and u (m) (0) 6= 0 with m ≥ n. We also show that although f is not Lipschitz near 0, it is always Holder ¨ continuous.

Disciplines

Mathematics

This document is currently not available here.

  Contact Author

Share

COinS